MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2026.It was reported that the shell of a receiver-in-ear earmould broke inside in the user's ear, and a piece was stuck in the canal.The user was instructed by the provider to see a medical doctor/ear-nose-throat doctor, after the provider could not remove it.No harm has been reported following the incident.Further follow up is requested.
 
Event or Problem Description
Estimated date of incident 01-jan-2026.It was reported that the shell of a receiver-in-ear earmould broke inside in the user's ear, and a piece was stuck in the canal.The user was instructed by the provider to see a medical doctor/ear-nose-throat doctor, after the provider could not remove it.No harm has been reported following the incident.Further follow up is requested.26mar2026 no further follow up from the reporter received.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it was reported that the shell of a hearing aid mold broke in the user's ear, and a piece got stuck in the ear canal.The user was instructed to see a medical doctor/ear-nose-throat doctor, as the audiologist could not remove it.Despite requests, it has not been possible to obtain further information about the incident.Potential safety screening questions related to whether there was a harm or potential for harm were both answered with "no".Device history record review have been completed and confirmed that no deviation or changes were found during manufacturing of the device.Clinical conclusion is that there was no report of harm to the user following the incident.There is also risk that a hearing aid's ear mold may be damaged and potentially broken due to unexpected external mechanical force beyond typical use, and this is of most concern in the context of harder acrylic molds.Should an earmold break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the earmold is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.It is evaluated as highly unlikely that the hearing aid would break in the ear unless force from an external source is present when considering the shell thickness of the hearing aid.Further, the user guide includes a caution not to use a broken hearing aid, and to consult with a hearing care professional if the earmold is broken.Risk assessment: risks related to mechanical damage and objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: device was not returned to the manufacturer, hence no investigation of the actual device could be conducted.Manufacturer's investigation is final.This is a final report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key24441596
Report Number3005650109-2026-00004
Device Sequence Number10443001
Product Code OSM
UDI-Device Identifier05708296213375
UDI-Public05708296213375
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale